The classification of 4-dimensional Kähler manifolds with small eigenvalue of the Dirac operator.
Mathematische Annalen, Tome 295 (1993) no. 1, pp. 565-574
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Kähler spin manifold, scalar curvature, eigenvalues, Dirac operator, twistor spaces, eigenspinor, Kodaira dimension, ruled surface
@article{MAN_1993__295_1_165058,
author = {Thomas Friedrich},
title = {The classification of 4-dimensional {K\"ahler} manifolds with small eigenvalue of the {Dirac} operator.},
journal = {Mathematische Annalen},
pages = {565--574},
year = {1993},
volume = {295},
number = {1},
zbl = {0798.53065},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165058/}
}
Thomas Friedrich. The classification of 4-dimensional Kähler manifolds with small eigenvalue of the Dirac operator.. Mathematische Annalen, Tome 295 (1993) no. 1, pp. 565-574. http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165058/